# SDR GLBA2012100400075

- Difficulty date: October 4, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 32,842 hours, 44,165 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION MX REQURESTED TO PRECAUTIONARY REPLACEMENT OF THE HSS 0.00 HORIZONTAL STABILIZER AFT SPAR WEB. REPAIRED IAW EO 12-1900-55-047. MAJOR REPAIR
